Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 7, NWS Milwaukee, WI

May 10, 2010

NWS Milwaukee, WI issued this gale warning at May 10, 2010, 3:21 AM CDT. It took effect at May 11, 2010, 1:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2010, 3:21 AM CDT (08:21 UTC)
In effect from
May 11, 2010, 1:00 AM CDT
Expired
May 11, 2010, 1:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WHUS73 KMKX 100821
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT MON MAY 10 2010

...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY...

.A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION
LATER TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON
TUESDAY. LOOK FOR INCREASING EASTERLY WINDS LATE THIS AFTERNOON...
REACHING GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES
WILL BUILD VERY RAPIDLY TONIGHT...REACHING NEARLY 12 FEET BY
TUESDAY MORNING.

WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND
INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST.

LMZ643>646-101630-
/O.UPG.KMKX.SC.Y.0035.100511T0300Z-100512T0300Z/
/O.NEW.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CDT MON MAY 10 2010

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY.

EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS AFTERNOON...
REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT.
WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY
TUESDAY MORNING. 

WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO
TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DAVIS
6 follow-up statements
226 
WHUS73 KMKX 101447
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 AM CDT MON MAY 10 2010

...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY...

.A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER
TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY.
LOOK FOR INCREASING EASTERLY WINDS LATE THIS AFTERNOON...
REACHING GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES
WILL BUILD VERY RAPIDLY TONIGHT...REACHING NEARLY 12 FEET BY
TUESDAY MORNING.

WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND
INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST.

LMZ643>646-102300-
/O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
947 AM CDT MON MAY 10 2010

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. 

EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS AFTERNOON...
REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT.
WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY
TUESDAY MORNING.

WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO
TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
498 
WHUS73 KMKX 102025
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT MON MAY 10 2010

...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY...

.A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER
TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY.
LOOK FOR INCREASING EASTERLY WINDS LATE THIS EVENING...REACHING
GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD
VERY RAPIDLY TONIGHT...WITH HIGH WAVES EXPECTED THROUGH MUCH OF
TUESDAY.

WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND
INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST.

LMZ643>646-110430-
/O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT MON MAY 10 2010

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. 

EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS EVENING...
REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT.
WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY
TUESDAY MORNING.

WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO
TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
296 
WHUS73 KMKX 110248
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT MON MAY 10 2010

...GALE FORCE WINDS EXPECTED LATE TONIGHT INTO TUESDAY...

.A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER
TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY.
LOOK FOR INCREASING EASTERLY WINDS LATE TONIGHT...REACHING GALE FORCE
LEVELS EARLY MORNING ON TUESDAY. WAVES WILL BUILD VERY RAPIDLY
LATE TONIGHT...WITH HIGH WAVES EXPECTED THROUGH MUCH OF TUESDAY.

WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND
INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST.

LMZ643>646-111100-
/O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
948 PM CDT MON MAY 10 2010

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. 

EXPECT INCREASING EAST WINDS THIS EVENING...REACHING EAST GALES
OF 35 KNOTS DURING EARLY MORNING ON TUESDAY. WAVES WILL BUILD
RAPIDLY OVERNIGHT...TO 8 TO 12 FEET BY TUESDAY MORNING.

WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO
TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
GEHRING
856 
WHUS73 KMKX 110851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT TUE MAY 11 2010

...GALE FORCE WIND GUSTS EXPECTED THIS MORNING...

.A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN AS A RESULT OF
APPROACHING LOW PRESSURE OVER SOUTHEAST IOWA WILL RESULT IN WIND
GUSTS REACHING GALE FORCE LEVELS FOR A TIME THIS MORNING. THIS
STRONG WINDS WILL ALSO CAUSE WAVE HEIGHTS TO RAPIDLY BUILD TO 6 TO
10 FEET THIS MORNING. 

THE PRESSURE GRADIENT WILL RAPIDLY WEAKEN LATE THIS MORNING AND
AFTERNOON RESULTING IN DIMINISHING WINDS AND SUBSIDING WAVES. 

LMZ643>646-111700-
/O.CON.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

EAST GALES TO 35 KNOTS ARE EXPECTED FOR A TIME THIS MORNING. THESE
STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 10 FEET.  

THE WINDS WILL RAPIDLY DIMINISH TO BETWEEN 10 AND 20 KNOTS THIS
AFTERNOON AS WAVES GRADUALLY SUBSIDE. THE GALE WARNING WILL LIKELY
BE REPLACED BY A SMALL CRAFT ADVISORY FOR A TIME LATE THIS MORNING
AND AFTERNOON AS WINDS AND WAVES DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MBK
130 
WHUS73 KMKX 111508
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1008 AM CDT TUE MAY 11 2010

...GALE FORCE WIND GUSTS EXPECTED THROUGH EARLY AFTERNOON...

.A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN...AS A RESULT OF
APPROACHING LOW PRESSURE OVER NORTHWEST ILLINOIS...WILL RESULT IN
WIND GUSTS REACHING GALE FORCE LEVELS FOR A TIME INTO EARLY THIS
AFTERNOON. THE STRONG WINDS WILL ALSO CAUSE WAVE HEIGHTS TO
RAPIDLY BUILD TO 6 TO 10 FEET DURING THIS TIME.

THE PRESSURE GRADIENT WILL RAPIDLY WEAKEN BY MID
AFTERNOON...RESULTING IN DIMINISHING WINDS. A SMALL CRAFT ADVISORY
WILL BE NEEDED FROM MID AFTERNOON TO EARLY EVENING...DUE TO THE
SLOWLY SUBSIDING HIGH WAVES.

LMZ643>646-111800-
/O.CON.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1008 AM CDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

EAST GALES TO 35 KNOTS ARE EXPECTED FOR A TIME THROUGH EARLY
AFTERNOON. THESE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO
10 FEET.

THE WINDS WILL RAPIDLY DIMINISH TO BETWEEN 10 AND 20 KNOTS...AND
BECOME NORTHEAST BY MID AFTERNOON. THE GALE WARNING WILL BE
REPLACED BY A SMALL CRAFT ADVISORY FROM MID AFTERNOON THROUGH
EARLY THIS EVENING...AS HIGH WAVES OF 4 TO 6 FEET SLOWLY
DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
601 
WHUS73 KMKX 111808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT TUE MAY 11 2010

...BRISK WINDS AND HIGH WAVES EXPECTED INTO THE EVENING...

.LOW PRESSURE WILL CONTINUE TO WEAKEN AS IT SHIFTS SOUTH OF THE
AREA THIS AFTERNOON AND THIS EVENING. BRISK EAST TO NORTHEAST
WINDS WILL WEAKEN THIS AFTERNOON. HIGH WAVES WILL LINGER INTO THE
EARLY EVENING HOURS.

LMZ643>646-120215-
/O.EXP.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/
/O.NEW.KMKX.SC.Y.0036.100511T1808Z-100512T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
108 PM CDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE
TO WEAKEN THIS AFTERNOON. HIGH WAVES OF 5 TO 8 FEET THIS
AFTERNOON WILL DIMINISH BELOW 4 FEET BY MID EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at May 9, 9:01 PM CDT, 6 hours 20 minutes earlier.

Area forecast discussion, May 9, 9:01 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT SUN MAY 9 2010

.UPDATE...
WEAK MID LEVEL DBZ RETURNS AS A RESULT OF WEAK ISENTROPIC UPGLIDE
FROM 295 THETA LEVEL SHOWING UP IN NRN IA LAST FEW HOURS WEAKENING
AND TURNING TO THE SOUTHEAST. CONDENSATION PRESSURE DEFICITS ARE LESS
THAN 20MB ON THE LATEST RUC IN NE IA...HOWEVER LOWER CPD MAKE LITTLE
PROGRESS INTO SOUTH CENTRAL WI UNTIL VERY LATE TONIGHT AS IT
ENCOUNTERS DRIER AIR AND SUBSIDENCE FROM MID LEVEL RIDGING. FROM
LATEST 11-3.9 MICRON IMAGERY...CIRRUS CLOUDS APPEAR TO BE THINNING
UPSTREAM AS WELL...SO STILL THINKING TEMPS WILL FALL INTO THE 30S
IN MUCH OF THE EAST...PERHAPS LOW 30S IN THE MORE SUSCEPTIBLE
AREAS LIKE THE KSBM...KETB AND KBUU AREAS. HENCE WL CONTINUE FROST
ADVISORY RUN FOR LATE TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 7 AM CDT MONDAY FOR WIZ046-047-051-
     052-057>060-064>066-070>072.

LM...SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 PM CDT TUESDAY FOR
     LMZ643>646.

&&

MBK
Hazardous weather outlook, May 9, 3:55 PM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT SUN MAY 9 2010

WIZ046-047-051-052-056>060-062>072-102100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
355 PM CDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

FROST IS POSSIBLE AGAIN TONIGHT...MAINLY NORTH AND EAST OF
MADISON AND AWAY FROM THE LAKE SHORE. A FROST ADVISORY HAS BEEN
ISSUED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AS A LOW
PRESSURE SYSTEM MOVES THROUGH THE REGION. YET ANOTHER LOW WILL
BRING A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-102100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 PM CDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS MONDAY
EVENING THROUGH TUESDAY EVENING AS LOW PRESSURE MOVES THROUGH THE
REGION. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS PERIOD.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO TUESDAY
MORNING...AND AGAIN THURSDAY MORNING.

DDV

WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.